MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH 200, LLC DOVER; CATHETER, UROLOGICAL
Model Number 8888492025
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they were unable to perform a straight catheter on a patient due to no hole in the tip of the catheter.There was no harm reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24802509
Report Number1423537-2026-00101
Device Sequence Number15820078
Product Code KOD
UDI-Device Identifier10192253030327
UDI-Public(01)10192253030327(10)2518504564
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K810216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888492025
Device Catalogue Number8888492025
Device Lot Number2518504564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown